# SDR AALA20141223007

- Difficulty date: December 4, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS COMPARTMENT, INTERCOSTAL CRACKED AT FLOOR LINE, STATION 334, LBL 48.  R & R WITH NEW INTERCOSTAL 141A5410-16 IAW AARD 51-00-05.
